# SDR ABXA9900816

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 2714425
- Condition: Weak
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, LANDING GEAR UNSAFE LIGHT ILLUMINATED.  LEFT GEAR DOOR LIGHT INDICATED UNSAFE.  RECYCLED GEAR, LIGHT DID NOT GO OUT.  LIGHT WENT OUT DURING CRUISE.  REPLACED LEFT MAIN LANDING GEAR DOOR UPLATCH TENSION SPRING.  OPS CHECKED GOOD.
